# SDR SWAA2023110111611

- Difficulty date: October 17, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 77,822 hours, 46,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-3 EXTERNAL FUSELAGE SKIN CORRODED AROUND VACUUM WASTE EXHAUST PORT BETWEEN STRINGERS 22L AND 23L SATION 917.<[01] REMOVED CORROSION AND EXAMINED AREA WITH 10X MAGNIFIER I.A.W SRM 53-70-01-0L-1. NO DEFECTS FOUND.;[02] REMOVED CORROSION ; VISUALLY INSPECTED AREA WITH 10X MAGNIFIER NO DEFECTS NOTED I.A.W SRM  51-10-02-0G-0 AND SRM53-00-01-1A-5;[03] VERIFIED ITEM 2;[04] ORIGINAL .125'; REMAINING .104'; LOSS .021'. UT IAW B737 NDT PART 4 51-00-00 PROCEDURE 2. TOOL# 40084 DUE 01AUG24;[05] VERIFIED MATERIAL THICKNESS USING SRM 53-70-01-0I-1 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1;[06] VERIFIED ITEM 5;[07] RECHECKED MATERIAL LOSE BY NDT ORGINAL 0.125 REMAIN 0.103 REMOVED 0.022 I.A.W SRM53-00-01-1A-1;[08] REPAIRED BLENDED AREA IAW EA 23-153-03118-WIP1 AND EA 23-153-03118;[09] AUDIT C/W
